# SDR UIEA2013071500366

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,207 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Indicator
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV H MISSING TEMPERATURE INDICATOR ON WASTE DISPOSAL CHUTE (OUTSIDE).  INSTALLED NEW TEMPERATURE INDICATOR ON WASTE DISPOSAL CHUTE (OUTSIDE) ON LAV H  IAW AMM 11-35-02.
